Format

Send to:

Choose Destination
See comment in PubMed Commons below
Eur J Obstet Gynecol Reprod Biol. 2004 Jul 15;115(1):108-9.

Misoprostol overdose during the first trimester of pregnancy.

Author information

  • 1Department of Obstetrics and Gynecology, Soroka University Medical Center, P.O. Box 151, Beer-Sheva, Israel.

Abstract

Misoprostol is a synthetic prostaglandin E1 used during the first trimester of pregnancy as an adjacent to RU486 for medical termination of pregnancy. We present a case of a healthy 23-year-old woman who was admitted due to misoprostol overdose, used to induce an illegal abortion. Manifestations of toxicity included abdominal pain, vomiting, diarrhea and confusion. Treatment was supportive and included gastric lavage and administration of activated charcoal. Recovery was completed within a few hours, and the patient was scheduled for a dilatation and curettage the following day.

PMID:
15223178
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk